≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Extreme dry brittle hair when detoxing

I have Mercury toxicity which has caused issues with my thyroid and adrenals. Anything I use to detox it from my system causes my hair to get more dry and brittle than it already is from my thyroid and adrenals. I don't detox well to begin with. It's like nothing wants to leave my body. Any homeopathic remedies to help dry hair when going through a detox? Thank you for you help.
 
  nicole1972 on 2018-05-29
This is just a forum. Assume posts are not from medical professionals.
Detox of mercury and other things can be very complicated. Some experts in this like Dr rozencwajg ( md, homeopath, surgeon and acupuncturist)
Advocate that eliminatory body systems have to be built up to strength
In order to handle what is releasing. Otherwise things do not totally release but end up in more vulnerable areas. You can read a portion of his book , organotherapy, drainage and detoxification on the internet.

Is anyone supervising what you are doing? I ask because a remedy may not be the answer to the brittle hair.
[Edited by simone717 on 2018-05-29 21:17:50]
 
simone717 2 years ago
I was in the past but what was recommended wasn't working and I spent a lot of money and am not in the position to anymore. It's like no matter what I do or take my body won't comply so I've been using Nat Mur since I fall into many categories but haven't been on it long enough to tell any difference.
 
nicole1972 2 years ago
What is the potency of Nat Mur and how often are you taking doses?
Nat Mur can be used for falling hair, dry hair , etc
So if you have too much you can have those symptoms.

Is the mercury in the teeth filings? Have you had those replaced?
More Info is needed.
 
simone717 2 years ago
Fillings were removed 7 years ago and replaced with crowns. No metal. Nat mur dosage is the 30c a few times a day. Have only been on a week at that dosage. Previously used the 6x. Was recommended for mercury and too much fluid in my body. Found in an article by a homeopathic practitioner.
 
nicole1972 2 years ago
Hi,

I would suggest you stop the Nat Mur. Dosing is based on individual response - when you have any reaction to a remedy- good or aggravation of previous symptoms, or new symptoms you wait and watch . If the remedy is right, new things or aggravated things should wear off and there should be
Improvement. And then you take another dose when you feel you are going backwards.

It is very difficult for a person to prescribe for themselves in chronic issues.
If you want , I suggest you do a new thread and ask for dr Reva in your headline to help you with this. He is a homeopath in USA from India.
Give your history and symptoms.
[Edited by simone717 on 2018-05-30 03:52:07]
 
simone717 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.